MathSciNet Relay Station
MathSciNet bibliographic data
MR2772305 (2011m:34228) 34K20 (34K36 34K50 92B20)
Syed Ali, M.; Balasubramaniam, P. Global asymptotic stability of stochastic fuzzy cellular neural networks with multiple discrete and distributed time-varying delays. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 7, 2907–2916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement